# SDR SWIA202053996

- Difficulty date: October 26, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE FITTING CORRODED AT FS 319.70 ON LOWER SILL.  C-CHECK RO 11/11/2020.  REMOVED SERVICE DOOR SURROUND STRUCTURE.  DAMAGE EXCEEDS 10% OF MATERIAL THICKNESS, THEREFORE FOUND OUT OF LIMITS IN REF CRJ700 SRM.  DRILLED AND LOCATED NEW FITTING, IN REF CRJ700 SRM.  WEIGHT OFF .32 LBS, WEIGHT ON .32 LBS.  NO WEIGHT CHANGE, SCALE USED TUC1755, CAL DUE 30-SEP-2.  INSTALLED SERVICE DOOR SURROUND STRUCTURE FITTING AT FS 319.70 ON LOWER SILL, REF CRJ700 SRM AND DWG.  COMIPLIED WITH SKYWEST TASK CARD.
